# SDR AALA20031424

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 33HJ.  REPAIRED BROKEN WIRE AT LOWER SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
